You are here

Székelyné Radácsi Éva

Székelyné Radácsi Éva

Székelyné Radácsi Éva
Name: Székelyné Radácsi Éva
Other profiles: MTMT

Publication list

Uploaded publications:
2
Publications in DEA:
2
OA:
1
Date range:
2016-2018
2018
  1. Páles, Z., Székelyné Radácsi, É.: A new characterization of convexity with respect to Chebyshev systems.
    J. Math. Inequal. 12 (3), 605-617, 2018.
    Journal metrics:
    Q3 Analysis
2016
  1. Páles, Z., Székelyné Radácsi, É.: Characterizations of higher-order convexity properties with respect to Chebyshev systems.
    Aequ. Math. 90 (1), 193-210, 2016.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
updated: 2024-04-21, 01:14

SCImago quartiles of
scientific journal articles

Number of scientific articles: 2
Q2 1 (50%)
Q3 1 (50%)
-
OK

SCImago subject areas and categories

Mathematics (2)
Analysis (1)
Applied Mathematics (1)
Discrete Mathematics and Combinatorics (1)
Mathematics (miscellaneous) (1)

Genre chart

Year chart

Language chart